Does anyone know how long it takes to start feeling the effects of withdrawal from ultracet. I was taking anywhere from 4 to 6 pills a day, and over the past week have reduced down to three, but now my doctor wants me to do cold turkey. It's been almost 24 hours since my last pill and so far I feel bad but not horrible. I'm just wondering if maybe it hasn't hit me yet. If anyone has any insight I'd appreciate it.
tramadol has been a crazy topic lately.i personally have never taken even 1.it's a very confusing drug to me. it's neither an opiate,synthetic opiate or narcotic but acts on the same receptors as an opiod would.i have heard horror stories of people trying to get off this drug,some say it's as bad as oxy-contin.sounds like your doing ok for now,it's been 24 hours you say.i hope it dosen't get worse for you but be prepared.i'm sure you will have alot of responses.wish the best
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.